Matrix extensions and eigenvalue completions, the generic case

William Helton, Joachim Rosenthal, Xiaochang Wang

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

In this paper we provide new necessary and sufficient conditions for the so-called eigenvalue completion problem.

Original languageEnglish
Pages (from-to)3401-3408
Number of pages8
JournalTransactions of the American Mathematical Society
Volume349
Issue number8
DOIs
StatePublished - 1997

Keywords

  • Dominant morphism theorem
  • Eigenvalue completion
  • Inverse eigenvalue problems

Fingerprint Dive into the research topics of 'Matrix extensions and eigenvalue completions, the generic case'. Together they form a unique fingerprint.

  • Cite this